Volume 4, Issue 1 (Journal of Control, V.4, N.1 Spring 2010)                   JoC 2010, 4(1): 43-51 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pourgholi M, Johari Majd V. A New Non-fragile H-infinity PI-Filtered-Error Adaptive Observer for a Class of Nonlinear Time-Delay Systems. JoC 2010; 4 (1) :43-51
URL: http://joc.kntu.ac.ir/article-1-146-en.html
Abstract:   (16445 Views)
In this paper, parameter and state estimation problem in time delay uncertain systems in the presence of observer gain perturbations is discussed which are linear in unknown parameters and nonlinear in states. A nonlinear non-fragile proportional-integral filtered-error adaptive observer is designed, and its stability conditions based on Lyapunov technique are derived. The optimal gain with maximum disturbance attenuation level among a solution set that satisfies the observer stability conditions is derived using linear matrix inequality approach. A numerical example is provided to demonstrate the effectiveness of the proposed method and the simulation results are provided.
Full-Text [PDF 259 kb]   (2633 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/08/22 | Accepted: 2014/08/22 | Published: 2014/08/22

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb